# SDR ASAA0741375

- Difficulty date: January 10, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,675 hours, 23,853 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2668654
- Condition: Chafed
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING NR 5 SLAT IS CHAFED ON THE T/E LOWER SURFACE AT SS 144 152 AND 189 199.  PREPAIRED THE DAMAGED SURFACES FOR BONDING, FABRICATED AND INSTALLED TWO REPAIR DOUBLERS IAW SRM 51-70-10 REPAIR 2.
